Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Migraine, partial seizure, numbness in both hands. Prescribed levipil 500, ecosprin. Cause?

Eight months back Doctor ( Neurologist ) has prescribed me Levipil 500 with ecosprin ..due to migraine and a single epiosode of partial seizure .. Though my migraine is cured to large extent but I also get numbness in both my hands at nightwhile sleeping which still exists ..what can be the cause? Nerve conduction tests were normal..I got a second opinion from another senior neurologist who has added topomac and retense (which I haven t started yet)..Is topomac advisable for me since I get numbness in my hands daily..Pl. help.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

The current numbness of your hands could be related to mechanical pressure over hands, while sleeping. As your nerve conduction studies are normal, that does not require treatment.

Topamac (topiramate) is not a good choice in your case, as this has a side effect of causing numbness and tingling in feet and hands.

Also, why was ecosprin prescribed? Was there blood clots or ischemia (lack of blood flow) on brain MRI?

I hope my answer helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor